It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lasik Eye Surgery Message Board


Lasik Eye Surgery Board Index


I had lasik 4 years ago. I had some dry eye issues when going to a hot country, when working at a computer for hours or when I was tired. I had lasek on the left eye as an enhancement in feb 2012.

In April 2013 I took some antihistamines and nasal steroids - dry eyes. I took red clover herbal remedy for a week burning dry eyes. I developed depression and anxiety. I had drops of hyloforte, blink, celluvisc, sodium chloride hypertonic ointment and lacrilube. I am now on steroids which I have got relief with. I had severe burning eyes for 6 months.

Can I ask has anyone experienced issues with taking medication after lasik did it cause dry eye. Also does anyone know if lasik dry eye does actually recover or is this a myth? I have also have presbyopia so have lost the close vision I used to have which has been worsened by lasik.

Thanks a lot.





All times are GMT -7. The time now is 10:12 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!